# SDR SWAA2025041524902

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 26,579 hours, 13,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY EXIT SIGN DETACHED<[01] RESECURED CABIN OVERHEAD EMERGENCY EXIT SIGN LENS COVER AS PER AMM 33-51-01
